# SDR UIEA2024050900366

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 65B0368129
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION- WEB, L/H HST T/E CAVITY ELEV STA 331.8( 1. REMOVED DAMAGED PART IAW SRM 51-40-02-0G-0 REV 100. 2. INSTALL NEW PART IAW SRM 51-40-02-0G-0 REV 100 AND DWG 65B03681 SHEET 2 REV E. 3. CONDITIONAL CHECK NORMAL AND JOB COMPLETED. )
